MAUDE Adverse Event Report: SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V. STRATAFIX SPIRAL; SXPL2B400

SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V. STRATAFIX SPIRAL; SXPL2B400
Model Number SXPL2B400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that on (b)(6) 2025 a patient had a seroma post-operatively which was treated successfully and then in (b)(6) 2026 a granuloma formed which was also treated successfully.No additional medical intervention or patient injury reported.
 
Additional Manufacturer Narrative
The actual device was not available for review.Without receiving sterile devices from the same finish, the ethicon third party evaluation of the needle component, or receiving details regarding the preoperative preparation of the device, tools utilized to grasp the needle component, the size trocar used compared to the size needle on the device, procedure performed or the surgeon¿s technique, a definitive root cause cannot be determined at this time.An evaluation of the manufacturing records could not be performed as the required lot number was not provided to complete the evaluation.

Brand Name
STRATAFIX SPIRAL
Common Device Name
SXPL2B400
Manufacturer (Section D)
SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V.
corredor tijuana rosarito 2000
#24702 b
tijuana baja california 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES MÉXICO, S. DE R.L. DE C.V.
corredor tijuana-rosarito 2000
no. 24702-b
tijuana, b.c. 22235
MX   22235
Manufacturer Contact
virnalisa cobacha
2755 canyon boulevard
1st floor
boulder, CO 80302
MDR Report Key24916285
Report Number3010692967-2026-00013
Device Sequence Number13211632
Product Code GAW
UDI-Device Identifier10705031208209
UDI-Public10705031208209
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K151112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSXPL2B400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown